Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.30
pages 14-22

Analysis of Stability of Sampled-Data Systems with a Nonlinear Continuous Part by Means of Lyapunov Functions

Andrey A. Korshunov
St. Petersburg State University
Anatoliy I. Korshunov
A.S. Popov Higher Navy School of Radioelectronics, St. Petersburg


A closed-loop sampled-data system with short pulses with arbitrary modulation is studied. The sufficient condition of asymptotic stability in large of the system equilibrium state is obtained with the help of Lyapunov function for the nonlinear continuous part of he system. The estimate of the obtained condition and examples of its application are presented.

Articles with similar content:

Robust Stability of Discrete Control Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Vsevolod M. Kuntsevich
Necessary Optimality Conditions in a Discrete Control Problem with Nonlocal Boundary Conditions
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Kamil Bayramali oglu Mansimov
The Synthesis of Stabilizing Control of a Rigid Body with Attached Elastic Elements
Journal of Automation and Information Sciences, Vol.34, 2002, issue 11
Alexander Zuyev, Vladimir F. Shcherbak, Alexander M. Kovalev
International Heat Transfer Conference 7, Vol.9, 1982, issue
Hossein Pour Nourbakhsh , Herbert S. Isbin
Construction of Multivariate Modal Proportional Controllers
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Vladimir T. Matvienko